# SDR SIMA2018053122003

- Difficulty date: May 22, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 32,757 hours, 28,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frmaes 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL WAS CORRODED BETWEEN FRAMES 65 AND 68.
